# SDR CALA2015092400795

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 66,951 hours, 17,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT OUT AT FWD LT OVERWING EXIT SIDEWALL.  RELAMPED LIGHT OUT, AT FWD LT SIDEWALL EMER EXIT SIGN.  NEW LAMPS TESTED GOOD IAW AMM 33-51-01 PARA C FIG 201.
